Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


muscle weakness from combivar
Nov 4, 2003

my husband got stuck with a needle and was put on combivar would that make his muscles weak to the point of getting a hernia from lifting

Response from Dr. Henry

A short course of Combivir would be unlikely to result in weak muscles/hernia. AZT can cause a myopathy but from the details you provide I doubt there is a direct effect of the HIV drugs. Many patients might get general complaints such as a stomach ache and fatigue during the first month on Combivir but muscule weakness/hernia would not be expected. KH



Previous
tested HIV positive..
Next
What will be my 3rd regimen?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement